MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 3 IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY 3 IMPLANT; DENTAL IMPLANT
Catalog Number 855216
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Failure of Implant (1924); Osteopenia/ Osteoporosis (2651)
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint (b)(4), it was observed that patient experienced lack of primary stability of implant.

Brand Name
LEGACY 3 IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9057000
Report Number3001617766-2019-03602
Device Sequence Number2218941
Product Code DZE
UDI-Device Identifier10841307102267
UDI-Public10841307102267
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number855216
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2019
Initial Report FDA Received Date09/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR